# SDR ASAA2013030294034

- Difficulty date: March 2, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 10,630 hours, 3,279 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 2020201
- Condition: Malfunctioned
- Location: Nr 1 Fuel Cell
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOTS NOTICED 400 LBS DROP IN FUEL QTY WITHIN 15 MINUTES OF FUELING, APU OFF.  ACFT GROUNDED.  PERFORMED FUEL QTY OPS TEST IAW AMM 28-41-00-801, NO FAULTS FOUND.  FQIS SYS PERFORMED FUEL STICK COMPARISON WITH FLIGHT DECK SYS, FOUND DIFFERENCE TO BE 180 LBS DIFFERENCE RT WING POSITIVE IN TANK, COMPARISON TEST IAW 28-41-00.  OPS CHECK OK FOR SERVICE.  FAULT HISTORY LOGGED 20 COUNTS OF NR 1 MAIN TANK COMP DATA BAD AND NR 2 MAIN 21 COUNTS OF COMP DATA BAD.  DEFUELED NR 1 AND NR 2 MAIN TANKS.  OPENED TANKS AND REMOVED ICE AND WATER ACCUMULATION UNDER COMP PROBES FOR NR 1 AND NR 2 MAIN TANKS. REPLACED NR 1 MAIN TANK COMPENSATOR, REF AMM 28-41-21/401.  REPLACED NR 2 MAIN TANK COMPENSATOR, REF MM 28-41-21.  FUEL TANKS CLOSED WITH OK TO CLOSE ON T/C 78528000. ACCOMPLISHED FQIS BITE TEST.  NO FAULTS NOTED, REF FIM 28-41/801.
